# SDR FDEA202501180105

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,685 hours, 19,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIT BOTTLE PRESSURE LOW      FACT 18JAN25 19:09   LRD  AMM: 52-10-14-03-02  SERVICED R1 ASSIST BOTTLE TO PROPER PRESSURE PER  TEMPERATURE CHART , NO FURTHER DEFECTS, WORKED PER  ABOVE REF   FACT 18JAN25 19:09   LRD  AMM: 52-10-14-03-02  SERVICED R1 ASSIST BOTTLE TO PROPER PRESSURE PER  TEMPERATURE CHART , NO FURTHER DEFECTS, WORKED PER  ABOVE REF
